# SDR CALA2024041001024

- Difficulty date: April 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 77,412 hours, 33,442 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Low Quantity
- Location: Green Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY LOW LEFT OR GREEN SYSTEM.  PRESSURIZED, AND CHECKED FOR ANY OBVIOUS LEAKS. SERVICED GREEN SYSTEM PER AMM 12-12-29.
